# SDR DALA2023012600642

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3122 - CORROSION CENTER FITTING LH SIDE AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED CENTER FITTING LH SIDE AT FWD GALLEY AREA AS PER A319 SRM 51-42-11. (2599499)
